Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nested set complexes for posets and the Bier construction
HTML articles powered by AMS MathViewer

by Juliane Lehmann PDF
Proc. Amer. Math. Soc. 136 (2008), 3785-3793 Request permission

Abstract:

We generalize the concept of combinatorial nested set complexes to posets and exhibit the topological relationship between the arising nested set complexes and the order complex of the underlying poset. In particular, a sufficient condition is given so that this relationship is actually a subdivision.

We use the results to generalize the proof method of Čukić and Delucchi, so far restricted to semilattices, for a result of Björner, Paffenholz, Sjöstrand and Ziegler on the Bier construction on posets.

References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06A07, 57Q05
  • Retrieve articles in all journals with MSC (2000): 06A07, 57Q05
Additional Information
  • Juliane Lehmann
  • Affiliation: Fachbereich Mathematik, Universität Bremen, 28359 Bremen, Germany
  • Email: jlehmann@math.uni-bremen.de
  • Received by editor(s): September 19, 2007
  • Published electronically: May 20, 2008
  • Communicated by: Paul Goerss
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3785-3793
  • MSC (2000): Primary 06A07; Secondary 57Q05
  • DOI: https://doi.org/10.1090/S0002-9939-08-09503-8
  • MathSciNet review: 2425716